# SDR USAABB99003

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FOUR AISLE EMERGENCY LIGHTS LOW.  MAINTENANCE REPLACED FOUR BATTERIES.  (M)
